An extension of the Slutzky-Fréchet theorem

J. M. Hammersley Design and Analysis of Scientific Experiment, University of Oxford

TBD mathscidoc:1701.331046

Acta Mathematica, 87, (1), 243-257, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 242 downloads ] [ 0 comments ]
@inproceedings{j.1952an,
  title={An extension of the Slutzky-Fréchet theorem},
  author={J. M. Hammersley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203134759975755},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={243-257},
  year={1952},
}
J. M. Hammersley. An extension of the Slutzky-Fréchet theorem. 1952. Vol. 87. In Acta Mathematica. pp.243-257. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203134759975755.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved